Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dman20

Veteran Member
  • Total Reviews

    0
  • Content Count

    279
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Dman20

  • Rank
    Member
  • Birthday 02/09/1990

Profile Information

  • Gender
    Male
  • Location
    Illinois
  1. Dude I think you should try informing yourself about how diet really does affect acne. If one is susceptible to acne, some foods will aggravate it. You have to be the judge of what you think affects your skin. If you eat something and you feel your skin becoming agitated, something in what you just ate probably is aggravating your skin. Most of it probably comes from gluten, which is found in nearly all processed foods, or from dairy products. Nearly all of our acne problems are internal which m
  2. Hey Corey it's too bad you had to get in a fight, but that's life, you can't get along with everyone. Sounds like your forehead is getting better which is great! Make sure to keep us updated! Peace
  3. Dman20

    Redness after almost year on regimen

    BP destroyed my skin, and the redness still lingers even after 8 months after stopping it. The stuff is horrid and i don't recommend it to anyone with sensitive skin. Maybe Differin or duac would be ok, but not just straight up BP. Bad idea.
  4. Dman20

    How good is Accutane on red marks?

    go for it man, the side effects are annoying yes, but nothing you can't handle. The side effects are also overhyped and over exaggerated. Some people make it sounds like you're on your death bed suffering for 6 months. Im on month 3 and its working great. Redmarks fade pretty fast once the stuff kicks in, so ya id say go for it!
  5. Dman20

    Help diagnose what "type" of acne I have?

    mild acne for sure, and i think that stuff will go away within a couple weeks if you just leave it alone and just wash your face. Its so mild that you dont want to mess around and experiment with bp and chemicals that irritate the skin. If if really bothers you i would go see a derm and ask for some antibiotics.
  6. Dman20

    Accutane for very mild acne?

    fletch1968 is right, if you are psychologically impaired by your acne and it keeps you from doing other things(like i was) then you might get accutane. If you only get like 5 bumps a month, dont put anything on them except maybe moisturizer, you dont want to irritate your skin and get more.
  7. Dman20

    Photo of my Rosacea

    defly not rosacea from that picture. I would be mighty happy if i were u about my skin.
  8. if you stop what you're putting on your face, a lot of that redness will go away.
  9. anabel5 take accutane its well worth it. I'm in my 3rd month of it and its working really good. The aquafor is for your lips, i defly wouldn't put that on my face.
  10. chris, the ib wasn't horrible for me but i got 3 moderate cysts on my neck(WTF I NEVER GOT CYSTS BEFORE ACCUTANE)and 2 of them are healing real nicely, the third one appeared later on so its still tender. Wow, almost identical side effects i got from the start(drowsiness, muscle/bone aches, but no dry lips yet.) I am also hoping accutane helps w/ the general redness that still lingers from topical use.
  11. Dman20

    Do I have nodules?

    do you shave over that area pretty frequently? If you do, maybe stop shaving for a couple weeks and see if they go down in size or heal at all, maybe they're just irritated from shaving. If you have to sacrifice growing some facial hair for clear skin well i do it all the time, lol!
  12. Dman20

    My Roaccutane Diary

    are your red marks still fading from the 1st accutane treatment or have they finally diminished almost 100%? great results nonetheless!
  13. Hey man first month i was on 40mg claravis and saw little to no change except more sensitive to light. Second month when i was bumped up to 80mg a day i got the IB and more side effects like bloody nose and drier skin. Now just entering the third month i think its gonna get better. Also don't be surprised if the zits you get from accutane are more tender than usual and more painful. Also the spots appear to heal slower than normal, but still fully heal eventually. Just trying to give you a hea
×